Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/5023
Title: Точные оценки равномерных приближений функции /sin x/ частными суммами рядов Фурье по рациональным функциям
Authors: Микулич, Е. Г.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: Jan-2011
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2011. - N 1. - С. 84-90.
Abstract: Approximation by rational Fourier series for |sin x| and the behavior of their uniform approximations are investigated. Previously in 1989, in papers by E.A. Rovba similar approximation formulas have already been investigated. In the present paper we find precise constants in the aforementioned approximation formulas. In order to find precise constants in asymptotical behavior of uniform approximations Laplace’s method was used. = Исследуется аппроксимация рациональными рядами Фурье функции |sin x| и асимптотическое поведение порядков рав- номерных приближений ими функции |sin x|. Ранее (1989) в работах Е.А. Ровбы уже рассматривались аналогичные асимптотические формулы. Найдены точные константы в асимптотических формулах, полученных Е.А. Ровбой. При нахождении точных констант в асимптотическом поведении равномерных приближений используется метод Лапласа.
URI: http://elib.bsu.by/handle/123456789/5023
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2011, №1 (январь)

Files in This Item:
File Description SizeFormat 
20Микулич.pdf342,17 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.